Translator Disclaimer
August, 2007 On the regularity of averages over spheres for kinetic transport equations in hyperbolic Sobolev spaces
Nikolaos Bournaveas, Susana Gutiérrez
Rev. Mat. Iberoamericana 23(2): 481-512 (August, 2007).

Abstract

We study the smoothing effect of averaging over spheres for solutions of kinetic transport equations in hyperbolic Sobolev spaces.

Citation

Download Citation

Nikolaos Bournaveas. Susana Gutiérrez. "On the regularity of averages over spheres for kinetic transport equations in hyperbolic Sobolev spaces." Rev. Mat. Iberoamericana 23 (2) 481 - 512, August, 2007.

Information

Published: August, 2007
First available in Project Euclid: 26 September 2007

MathSciNet: MR2371435

Subjects:
Primary: 35B45
Secondary: 35F10

Rights: Copyright © 2007 Departamento de Matemáticas, Universidad Autónoma de Madrid

JOURNAL ARTICLE
32 PAGES


SHARE
Vol.23 • No. 2 • August, 2007
Back to Top